Q: After a hysterectomy 22 years ago I was put on hrt and after a while I gave up the progesterone but have stayed on the premarin. however after a second occurrence of breast cancer I gave up the premarin. I found that I had quite a bit of bone pain so the doctor gave me evista. I now find find I am having an elevated heart rate, and I was wondering if that might be a withdrawal symptom.
A: Dear Kamygps,
I am very concerned about your condition. Is your cancer due to Premarin, according to your doctor? Any changes in heart rhythm or rate must be evaluated by a doctor. This could be a side effect of medication or anxiety or many other causes. Please make sure your doctor is fully apprised of your symptoms.
You can call Andrea at 973-824-8800 and she can send you a MenoPlan brochure that you can take to your doctor to discuss or you can read more about it here.
Thank you for your question.
Stephen Holt, M.D.
Scientist, Nutritionist, Pharmacologist.
Information provided by Dr. Holt is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.
Please read our disclaimer.